SteroidsPosted by Sylvia on 12/26/98 at 00:00 (002842)
Seasons greetings to all from England
Posted my first message early Dec.98 having just found this site.Have been looking back at previous articles and found other people who had same experience as me re. steroids.Mine was to treat chest infection.
If only there was something that was safe that worked as well!
I have been a little down,after reading all the postings,like me, many people have not met with much sucess.
Thanks for the site,keep trying
Re: SteroidsBea on 12/13/98 at 00:00 (002667)
I know they work however the side effects, the side effects, it is just not worth it.
Re: SteroidsLori on 12/15/98 at 00:00 (002704)
Please becareful w/ steroids
My orthopedic surgeon gave me a steroid pack and I ended up in the emergency room w/ brain swelling. My head felt like it was going to explode.. It is rare for that to happen. Boy, wasn't I LUCKY
!Good Luck and feel better
Re: Steroidscharlene on 12/28/98 at 00:00 (002879)
as for the steriods are you refering to prednisone? if you are i would do alittle homework on the ill effects of the steriod Speaking from experience a long time high dosage can cause strae marks or more commonly know a strech marks, bloating of face or moon face, cataracts in you eyes, and longer effects include joint wearing and pain in walking. i could not recommend the medication for the aliment i have which is ulceritve colotis -- but on a short term for treating certain infectitions and flare ups in a low dosage i would find it more beneficial
Re: SteroidsOrie on 12/28/98 at 00:00 (002886)
Sylvia, if you are using steroids because of heel spurs, read my message 12/28/98
Re: SteroidsLori on 12/29/98 at 00:00 (002936)
Sylvia....Be Careful w/ Steroids....I ended up in the emergency room w/ brain swelling from the pred pac...Be careful
!I hope you have better luck then i did...It was the worse 3 days of my life
Re: SteroidsBea on 12/29/98 at 00:00 (002938)
Just remember steroids are not a cure. They can take the pain away termporarily, but have many side effects and again not a cure
Re: SteroidsSylvia on 1/02/99 at 00:00 (002984)
Yes that was the steroid my doctor prescribed for a chest infection that would not clear,I am slightly asthmatic. I am aware of side effects,but was surprised how it helped the foot pain!
As I said before,wish there was something that worked as well,without
the side effects